# SDR COEA2011030232805

- Difficulty date: March 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 13S52S760010054
- Part serial: 1327
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / COE / MAJOR REPAIR:  FORWARD CARGO DOOR HAS SEVERAL OVERSIZE HOLES AND OUT OF ROUND COMMON TO UPPER HINGE ASSEMBLY.  REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS FROM ATR.
